# SDR CA070228006

- Difficulty date: February 28, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 25,524 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 1299100471
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE A BLEED AIR LINE WAS FOUND CHAFING AN ENGINE TRUSS MOUNT TUBE. BLEED AIR LINE PN: 118-910033-93 TRUSS MOUNT PN: 129-910047-17. THE DAMAGE WAS FOUND TO BE WITHIN REPAIRABLE LIMITS IAW THE AIRCRAFT SRM. THE MOUNT WAS REPAIRED BY A QUALIFIED WELDER AND THE AIRCRAFT WAS RELEASED BACK INTO SERVICE. A FLEET CAMPAIGN WAS CONDUCTED AND ONE OTHER AIRCRAFT WAS FOUND WITH THE SAME PROBLEM WITH BOTH INCIDENTS ON THE LT ENGINE TRUSS MOUNT.  (TC NR 20070228006)
